Enter
Login:
Password:
Forgot your password?
scientific activity
structureeducational projectsperiodicalsstaffpress centercontacts
­ˇ˝˝ŕŔÚ | english

2005 year

A short proof of the twelve points theorem, Matematicheskie Zametki 77:1 (2005), 117-120 (in Russian). English transl.: Mathematical Notes 77:1(2005), 108--111.

Go to publication

Authors: Skopenkov M., Cencelj M., Repovs D.
 

 

  © Institute for Information Transmission Problems of the Russian Academy of Sciences (Kharkevich Institute), 2016
About  |  Contacts  |  The old version of this site